# SDR CA151116014

- Difficulty date: October 1, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Aircraft time: 2,072 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Part time: 2,047 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR POSITION SWITCHES INTERNAL CONTACTS ARE KNOW TO DEVELOP HIGH RESISTANCE. MANUFACTURER HAS A AMM PROCEDURE AND SPECIAL TOOLING TO TEST AND CLEAN INTERNAL CONTACTS. THE PROCEDURE IS ONLY RECOMMENDED AS A TROUBLESHOOTING PROCEDURE, NOT A REGULARLY SCHEDULED EVENT. (TC# 20151116014)
